Vol. 74, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Elliptic curves over complex quadratic fields

Bennett Setzer

Vol. 74 (1978), No. 1, 235–250
Abstract

This paper concerns elliptic curves defined over complex quadratic fields and having good reduction at all primes. Those fields are characterized which support such curves having a 2-division point defined over the field. The number of isomorphism classes, over the ground field, of these curves is also determined. For curves without a 2-divison point defined over the field, the possible Galois groups of the 2-division field over the rationals are determined. Using class field theory, it is shown that certain complex quadratic fields support no elliptic curves with good reduction everywhere.

Mathematical Subject Classification 2000
Primary: 14G25
Secondary: 14K15, 10D05
Milestones
Received: 22 September 1976
Revised: 22 June 1977
Published: 1 January 1978
Authors
Bennett Setzer